# SDR 07FDEA02961

- Difficulty date: August 17, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 69205885
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDERSIDE OF FRAME 294.5, LBL 10 BRACKET BROKEN BY PULLEYS FABRICATED NEW BRACKET ON UNDERSIDE OF FRAME 294.5, LBL 10, IAW DWG 69-20588 ID 001.  TREATED AND PRIMED, INSTALLED IAW B727 SRM 51-10-2 AND 51-30-2.  REPAIR IS CLASSIFIED AS   MINOR.
